# SDR AALA20130220014

- Difficulty date: February 20, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N9401W
- Make and model: Doug DC-9-83
- Aircraft serial: 53137
- Aircraft time: 57,839 hours, 28,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS DENT WITH A GOUGE AT STATION 316 LONGERON 24 LEFT.  INSTALLED INTERNAL REPAIR DOUBLER PER SRM 53-04-02.
